# SDR LR7A2014080900485

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 53,518 hours, 31,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 557
- Component: Bow Beam Cap
- Component part number: 3723319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK,  FOUND CRACKED REPAIR STRAP IN RT WHEEL WELL FS 557, RBL65, WL252.  REPAIR BY BOW BEAM REPLACEMENT ACCOMPLISHED IAW SMP583, CHAPTER 51-60 AND 51-70.
